MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTLVENT 14FR10ML 100%SIL UM TR

MEDLINE INDUSTRIES INC.; TTLVENT 14FR10ML 100%SIL UM TR
Catalog Number URO180814
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a patient required a foley catheter exchange after it was noted that urine was leaking from the vent material of the urine-meter drainage system.Reportedly, the incident was noted within less than 24 hours of the foley catheter being placed in the patient.The foley catheter was discontinued and a new foley catheter system was inserted.There was no reported impact to the patient.There was no serious injury or follow-up care reported related to the event.Due to the reported event and need for foley catheter re-insertion, this medwatch is being filed.The reported issue of a leaking vent was verified through functional evaluation of the received sample.There is no definitive root cause for the leakage at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that patient required a foley catheter exchange after it was noted that urine was leaking through the vent material of the urine meter drainage system.

Common Device Name
TTLVENT 14FR10ML 100%SIL UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8451587
Report Number1417592-2019-00040
Device Sequence Number3219117
Product Code OHR
UDI-Device Identifier10889942687138
UDI-Public10889942687138
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;